# SDR SIMA200832201

- Difficulty date: November 12, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 13,727 hours, 11,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 103800
- Condition: Unknown
- Location: Seat 3 B/C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3023 CREW REPORTED EXIT SIGN FWD OF SEAT 3 B/C AND FLOOR PROX STRIPS FORWARD OF ROW 6 ARE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY NUMBER 2 IAW EMB -140 AMM 33-50-04, OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
